# SDR DALA2025081506127

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Excess Play
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SPOILER WITH PLAY, IT HAS 1.52 MM.  REPLACED BAEARINGS SLEEVES AND BUSHINGS AT LT WING SPOILER NR 2 AND CENTER HINGE BRACKET IAW CMM 57-72-21 AND SRM 57- 72-12.
